# SDR IPXA2572896

- Difficulty date: April 5, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 22,145 hours, 14,023 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545719
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FLOORBOARD 231XQF HAS DAMAGE.  REPLACED FLOORBOARD IAW EO B757-5320-9692-H.
